# SDR SIMA20160311003

- Difficulty date: March 11, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 31,360 hours, 27,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMER LAMP INOPERATIVE.  R & R COCKPIT EMER LAMP IAW AMM 33-50-05-000-801-A & 33-50-05-400-801-A.  OPERATIONS CHECKED GOOD.
